Alert archive / Kansas / Tornado Warnings in 2011
Tornado Warning 44, NWS Hastings, NE
NWS Hastings, NE issued this tornado warning at Jun 1, 2011, 7:59 PM CDT for Mitchell County, Kansas. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2011, 7:59 PM CDT (00:59 UTC)
- Expired
- Jun 1, 2011, 8:30 PM CDT
- In force
- 31 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
County Mitchell County, KS
The radar
The Grand Island radar (KUEX), 122 km from the middle of the area, began a volume at 00:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 4:45 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 1.0 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1634 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 780 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 131 m²/s²
- 0-3 km storm-relative helicity
- 229 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 10.8
The text
As transmitted, in the capitals the NWS used until 2016.
162
WFUS53 KGID 020059
TORGID
KSC123-020130-
/O.NEW.KGID.TO.W.0044.110602T0059Z-110602T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
759 PM CDT WED JUN 1 2011
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN MITCHELL COUNTY IN NORTH CENTRAL KANSAS...
* UNTIL 830 PM CDT
* AT 754 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 7 MILES NORTHWEST OF BARNARD...OR 14 MILES SOUTH
OF BELOIT...AND MOVING EAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF SOUTHEASTERN MITCHELL COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3922 9827 3935 9823 3934 9793 3922 9792
3921 9796
TIME...MOT...LOC 0059Z 285DEG 17KT 3926 9811
HAIL 1.50IN
$$3 follow-up statements
709
WWUS53 KGID 020109
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
809 PM CDT WED JUN 1 2011
KSC123-020130-
/O.CON.KGID.TO.W.0044.000000T0000Z-110602T0130Z/
MITCHELL KS-
809 PM CDT WED JUN 1 2011
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN MITCHELL
COUNTY UNTIL 830 PM CDT...
AT 808 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 7 MILES NORTHWEST OF BARNARD...OR 13 MILES SOUTH OF
BELOIT...MOVING EAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF SOUTHEASTERN MITCHELL COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3922 9823 3935 9823 3934 9793 3922 9792
3921 9796
TIME...MOT...LOC 0109Z 282DEG 18KT 3928 9811
HAIL 1.50IN
$$
FAY008
WWUS53 KGID 020117
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
817 PM CDT WED JUN 1 2011
KSC123-020130-
/O.CON.KGID.TO.W.0044.000000T0000Z-110602T0130Z/
MITCHELL KS-
817 PM CDT WED JUN 1 2011
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN MITCHELL
COUNTY UNTIL 830 PM CDT...
AT 813 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR BARNARD...OR 16 MILES SOUTH OF BELOIT...MOVING
SOUTHEAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME SOUTHEASTERN MITCHELL COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3922 9816 3927 9814 3928 9793 3922 9793
3922 9796
TIME...MOT...LOC 0117Z 301DEG 11KT 3923 9808
HAIL 1.50IN
$$756
WWUS53 KGID 020128
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
828 PM CDT WED JUN 1 2011
KSC123-020137-
/O.EXP.KGID.TO.W.0044.000000T0000Z-110602T0130Z/
MITCHELL KS-
828 PM CDT WED JUN 1 2011
...THE TORNADO WARNING FOR SOUTHEASTERN MITCHELL COUNTY WILL EXPIRE
AT 830 PM CDT...
THE TORNADIC PART OF THE STORM WHICH PROMPTED THE WARNING HAS MOVED
OUT OF THE WARNED AREA...THEREFORE THE TORNADO WARNING HAS BEEN
ALLOWED TO EXPIRE.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL MIDNIGHT.
LAT...LON 3922 9816 3927 9814 3928 9793 3922 9793
3922 9796
TIME...MOT...LOC 0127Z 301DEG 11KT 3921 9805
$$
FAYWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at Jun 1, 6:11 PM CDT, 1 hour 48 minutes earlier.
Area forecast discussion, Jun 1, 6:11 PM CDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 611 PM CDT WED JUN 1 2011 .AVIATION...00Z TAF. SEVERE TSTMS ARE SW OF THE TERMINAL WHICH MAY IMPACT KGRI THIS EVENING. && .PREV DISCUSSION... /ISSUED 331 PM CDT WED JUN 1 2011/ SHORT TERM...MAIN CONCERNS ARE THE POTENTIAL FOR THUNDERSTORM DEVELOPMENT THIS AFTERNOON AND EVENING...WINDS ON WEDNESDAY...AS WELL AS CHANCE OF THUNDERSTORMS AGAIN LATE WEDNESDAY NIGHT AND THURSDAY MORNING. WARM AIR ADVECTION ACROSS THE REGION THIS MORNING HELPED INDUCE A FEW MODERATE SHOWERS...WITH REPORTEDLY SOME VERY SMALL HAIL...MAINLY NORTH OF I-80 DURING THE EARLY MORNING HOURS. THIS SHOWER ACTIVITY HAS SINCE DIMINISHED...AND MAIN FOCUS OF CONVECTION HAS BEEN JUST TO THE SOUTHEAST OF THE FORECAST AREA WHERE PERSISTENT THUNDERSTORMS HAVE REDEVELOPED ACROSS PORTIONS OF NORTH EASTERN KANSAS. A RETURN TO SOUTHERLY FLOW ALLOWED LOW LEVEL MOISTURE TO INCREASE ACROSS THE REGION TODAY. CURRENTLY...DEWPOINTS ARE RUNNING IN THE LOWER TO MIDDLE 60S ACROSS MUCH OF THE FORECAST AREA...AND THESE INCREASED DEWPOINTS...WITH AN UNSTABLE PROFILE ALOFT...SHOULD ALLOW FOR THE FORMATION OF SOME THUNDERSTORMS LATER THIS AFTERNOON AND EVENING...ESPECIALLY ACROSS THE SOUTHERN PORTIONS OF THE FORECAST AREA WHERE PARTIALLY CLOUD FREE SKIES THIS MORNING HAVE ALLOWED FOR GOOD SURFACE HEATING. MAIN QUESTION WILL BE THE ATMOSPHERIC FORCING TO GET THESE STORMS INITIATED...WITH 12Z NAM AND GFS BOTH INDICATING VERY SMALL RIPPLES IN MID TO UPPER LEVEL FLOW...WHICH MAY JUST BE SUFFICIENT TO GET THINGS GOING. WHILE THE POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS EXISTS...CONFIDENCE OF DEVELOPMENT DUE TO LACK OF FORCING IS NOT HIGH...SO KEPT CHANCES TO AROUND 40 PERCENT FOR THE LATE AFTERNOON AND EVENING HOURS. THAT BEING SAID...ANY STORMS THAT DO DEVELOP...COULD RAPIDLY INTENSIFY THROUGH THE EVENING HOURS. FOR WEDNESDAY...EXPECT A TIGHTENING PRESSURE GRADIENT ASSOCIATED WITH A DEEPENING AREA OF LOW PRESSURE ACROSS THE NORTHERN PLAINS TO RESULT IN A RATHER WINDY DAY ACROSS THE REGION. WHILE WINDS MAY APPROACH WIND ADVISORY CRITERIA DURING THE LATE MORNING AND AFTERNOON HOURS...STUCK PRETTY CLOSE TO GUIDANCE...WHICH LEFT US JUST BELOW ADVISORY CRITERIA. IT IS POSSIBLE WE WILL END UP NEEDING AN ADVISORY TOMORROW...BUT EVEN IF ONE IS NOT ISSUED...EXPECT STRONG SOUTHERLY WINDS AND WARM TEMPERATURES TO BE THE MAIN WEATHER STORY ACROSS THE REGION TOMORROW. WHILE THE AREA WILL REMAIN UNDER A STRONG CAP FOR MOST OF THE DAY...AND HENCE KEPT FORECAST DRY...THERE IS A POSSIBILITY THAT THE ASSOCIATED COLD FRONT PASSING BY TO THE NORTH DURING THE LATE EVENING AND OVERNIGHT HOURS THURSDAY MAY SPARK A FEW THUNDERSTORMS...SO KEPT SOME SMALL POPS MAINLY NORTH OF INTERSTATE 80. LONG TERM...12Z SATURDAY THROUGH WEDNESDAY. PRIMARY FORECAST CONCERNS LIE WITH TEMPERATURES AND WEEKEND PRECIPITATION CHANCES. LOOKING TO THE END OF THE WORK WEEK...MODELS NOT IN TOO BAD OF AGREEMENT WITH THE UPPER LEVEL PATTERN ACROSS THE PLAINS AND THE WESTWARD SHIFT OF THE RIDGE AXIS. THE LONG TERM PERIOD STARTS OFF WITH THE MAIN UPPER LEVEL HIGH CENTERED OVER THE WRN GULF AREA WITH THE RIDGE AXIS EXTENDING NORTH ROUGHLY UP THE MS RIVER AND INTO THE WRN GREAT LAKES. THE CWA SITS UNDER SHARP SOUTHWESTERLY FLOW WITH A TROUGH OVER THE WRN CONUS THANKS TO ONE LOW PRESSURE SYSTEM SHIFTING NE OUT OF MT INTO CANADA...WHILE THE NEXT MAKES ITS WAY CLOSER TO THE WEST COAST. THROUGH THE DAYTIME HOURS ON FRIDAY...WHILE THERE ISNT A SIGNIFICANT CHANGE WITH THE UPPER LEVEL PATTERN...THE RIDGE IS BROKEN DOWN SLIGHTLY BY THE TROUGH AXIS ASSOCIATED WITH THE LOW PRESSURE SYSTEM IN CENTRAL CANADA SWINGS THROUGH PORTIONS OF THE NRN/CENTRAL PLAINS. MODELS CONTINUE TO SHOW A SFC COLD FRONTAL BOUNDARY PUSHED INTO THE CWA...BUT DOESNT MAKE MUCH SOUTHWARD PROGRESS BEYOND THE CWA DUE TO IT LOSING ITS MAIN PUSH AS THE UPPER LEVEL TROUGH CONTINUES EAST. KEPT THE FORECAST DURING THE DAYTIME HOURS DRY...EVEN WITH THIS SFC BOUNDARY IN THE AREA...WITH MODELS CONTINUING TO BE IN GOOD AGREEMENT SHOWING A CAPPED ATMOSPHERE. AS WE GET INTO THE EVENING/OVERNIGHT HOURS...PRECIPITATION CHANCES DO RETURN...AS A S/SWRLY LOW LEVEL JET PICKS UP AND NOSES INTO THE AREA...BRINGING INCREASED WAA/MOISTURE ADVECTION. POTENTIAL FOR SOME STRONG AND POSSIBLY A SEVERE THUNDERSTORM WILL REMAIN WITH ELEVATED INSTABILITY AVAILABLE. ANY ACTIVITY IS EXPECTED TO SHIFT OFF TO THE E/NE WITH THE TURNING OF THE LLJ. HIGHS ON FRIDAY ARE A BIT TRICKY WITH THE PRESENCE OF THE SFC FRONT...BUT IT COMING A LITTLE LATER IN THE DAY...EXPECT THAT THE SOUTHEAST WILL BE QUITE WARM WITH HIGHS INTO THE LOWER/MID90S...MORE UNCERTAIN ABOUT THE NWRN CWA ALONG/N OF THE FRONT...WITH HIGHS IN THE LOWER/MID 80S EXPECTED. AS WE GET INTO THE WEEKEND...MODELS REMAIN IN PRETTY GOOD AGREEMENT WITH THE UPPER LEVEL PATTERN...AND NOT A LOT OF CHANGES WERE MADE. THE RIDGE CONTINUES TO BE FLATTENED OUT SOME THANKS TO THE LARGE LOW PRESSURE SYSTEM OVER CNTRL/NRN CANADA...BRINGING MORE ZONAL FLOW TO THE CWA...WHILE ANOTHER LOW CONTINUES TO SPIN RIGHT OFF THE COAST OF CA. THIS REMAINS THE CASE THROUGH THE DAY ON SATURDAY...WHILE THROUGH SATURDAY NIGHT AND INTO SUNDAY...THAT CANADIAN LOW SHIFTS FURTHER EAST AND BEGINS TO DIG SOUTH INTO THE GREAT LAKES/EASTERN CONUS...SHIFTING THAT RIDGE AXIS BACK WEST ONTO THE PLAINS. AT THE SFC...SATURDAY SEES LITTLE CHANGE WITH THAT FRONTAL BOUNDARY CONTINUING TO LINGER ACROSS THE AREA...BUT IS EXPECTED TO BECOME MORE DIFFUSE AND BEGIN TO SHIFT NORTH AS A WARM FRONT THROUGH THE DAY ON SUNDAY. AM AGAIN EXPECTING ANY PRECIPITATION CHANCES TO BE CONFINED TO THE EVENING/OVERNIGHT HOURS SAT NIGHT/SUN MORNING...WITH THINGS LOOKING TO REMAIN CAPPED DURING THE DAY...AND THERE A LITTLE EXTRA LIFT PROVIDED BY THE NOSE OF AN INCREASING LLJ /THOUGH MODELS SHOWING IT NOT QUITE AS STRONG/. WITH MORE EASTERLY FLOW ACROSS A GOOD CHUNK OF THE CWA ON SATURDAY...THINK THAT TEMPS WILL BE A TOUCH COOLER /80S/...BUT WITH THE RIDGE BUILDING BACK INTO THE PLAINS AND INCREASING SOUTHERLY FLOW AND TEMPS ALOFT...SUNDAY WILL BE WARMER /UPPER 80S TO MID 90S/. INTO NEXT WEEK...PRIMARY FEATURE ACROSS THE AREA REMAINS THE UPPER LEVEL RIDGE...AND THERE ARE VARIATIONS BETWEEN MODELS WITH THE LOCATION OF THE RIDGE AXIS SO CONFIDENCE IS A LITTLE LOWER /ESP INTO MID WEEK/. THE DIFFERENCES ARISE DUE TO HOW MODELS HANDLE THE NEXT UPPER LEVEL LOW MOVING IN FROM THE WEST COAST...HOW FAR SOUTH IT DIGS /HOW AMPLIFIED THE PATTERN BECOMES/...AND TO WHAT EXTENT THE RIDGE IS BROKEN DOWN BY ASSOCIATED SHORTWAVE DISTURBANCES. KEPT THE FORECAST DRY...WITH MOST MODEL OUTPUT SUPPORTING THAT...BUT IT WOULDNT TAKE MUCH OF AN EASTWARD SHIFT IN MODELS FOR A POP TO NEED TO BE INSERTED. WITH THE RIDGE REMAINING A BIG PART OF THE PATTERN INTO NEXT WEEK...AM KEEPING TEMPS WARM...WITH HIGHS RANGING OVER MON-WED FROM THE MID 80S TO MID 90S. AVIATION...18Z KGRI TAF...PREVAILING VFR CONDS EXPECTED TO CONTINUE AT KGRI FOR THE NEXT 24 HOURS. WILL LIKELY SEE A VCTS OR -TSRA AFFECT THE TAF SITE DURING THE EARLY EVENING HOURS...AND DECIDED TO INCLUDE A TEMPO GROUP FROM 01/23Z-02/02Z TO ACCOUNT FOR A -TSRA...ALBEIT WITH VFR CIGS AND VSBYS. WINDS WILL BE BREEZY THIS AFTERNOON AND BECOME SOUTH SOUTHEASTERLY...DECREASING SOME OVERNIGHT...BUT ONLY TO BECOME WINDY ON THURSDAY...WITH SUSTAINED WINDS OF 20-25KTS POSSIBLE AFT 02/15Z. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 1, 5:00 PM CDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HASTINGS NE 500 PM CDT WED JUN 1 2011 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 021200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 500 PM CDT WED JUN 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS EVENING AND TONIGHT. SEVERE THUNDERSTORMS ARE EXPECTED ACROSS THE MAJORITY OF THE OUTLOOK AREA THIS EVENING. THE STORMS WILL BE CAPABLE OF PRODUCING EXTREMELY LARGE HAIL THE SIZE OF BASEBALLS...DAMAGING WINDS OF 70 MPH AND ISOLATED TORNADOES. LOCALLY HEAVY RAINFALL IN EXCESS OF TWO INCHES MAY ALSO OCCUR. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THURSDAY NIGHT FOR LOCATIONS MAINLY NORTH OF INTERSTATE 80. A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE. THUNDERSTORM CHANCES WILL RETURN TO THE OUTLOOK AREA BOTH FRIDAY NIGHT AND SATURDAY NIGHT. ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT EXPECTED EITHER NIGHT...A FEW STRONG TO SEVERE THUNDERSTORMS CANNOT BE COMPLETELY RULED OUT. LARGE HAIL AND DAMAGING WINDS WOULD BE THE PRIMARY HAZARDS. IN ADDITION...STRONG SOUTH WINDS WILL DEVELOP ACROSS THE ENTIRE OUTLOOK AREA DURING THE DAY THURSDAY. SUSTAINED SPEEDS OF 20 TO 30 MPH ARE LIKELY FOR SEVERAL HOURS...WITH GUSTS OF 40 TO 45 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
In the hours before
Local storm report, Jun 1, 7:32 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
732 PM CDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL 2 ESE WOODRUFF 39.98N 99.39W
06/01/2011 E1.25 INCH PHILLIPS KS PUBLIC
TIME ESTIMATED FROM RADAR
&&
PFANNKUCHLocal storm report, Jun 1, 7:39 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
739 PM CDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM HAIL 6 N NATOMA 39.28N 99.02W
06/01/2011 M1.00 INCH OSBORNE KS TRAINED SPOTTER
NICKEL TO QUARTER HAIL, HEAVY RAIN
&&
DOXEYLocal storm report, Jun 1, 7:45 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
745 PM CDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0743 PM HAIL 10 E PLAINVILLE 39.23N 99.11W
06/01/2011 M1.50 INCH ROOKS KS TRAINED SPOTTER
&&
DOXEYSpecial weather statement, Jun 1, 7:45 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
745 PM CDT WED JUN 1 2011
NEZ082-020115-
FURNAS NE-
745 PM CDT WED JUN 1 2011
...SIGNIFICANT WEATHER ADVISORY FOR FURNAS COUNTY UNTIL 815 PM CDT...
AT 740 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WILSONVILLE...OR 24 MILES NORTHWEST OF
NORTON...MOVING NORTHEAST AT 45 MPH.
HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
HENDLEY...
HOLBROOK...
BEAVER CITY...
ARAPAHOE...
HOLLINGER...
EDISON...
THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4035 10002 4035 9966 4000 9963 4002 10014
4012 10021 4022 10020
TIME...MOT...LOC 0046Z 242DEG 39KT 4015 10008Local storm report, Jun 1, 7:55 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
755 PM CDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM TORNADO 5 S CAWKER CITY 39.44N 98.43W
06/01/2011 MITCHELL KS COUNTY OFFICIAL
&&
DOXEYLocal storm report, Jun 1, 7:57 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
757 PM CDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 PM HAIL NATOMA 39.19N 99.02W
06/01/2011 M2.00 INCH OSBORNE KS EMERGENCY MNGR
&&
DOXEYThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 7:04 PM CDT | Tornado Warning | GID | Mitchell, Osborne | 26 min |
| Jun 1, 7:15 PM CDT | Severe Thunderstorm Warning | GID | Mitchell, Osborne, Rooks | 45 min |
| Jun 1, 7:20 PM CDT | Severe Thunderstorm Warning | GID | Phillips, Smith | 40 min |
| Jun 1, 7:28 PM CDT | Tornado Warning | GID | Mitchell | 32 min |
| Jun 1, 7:53 PM CDT | Tornado Warning | GID | Osborne | 37 min |
| Jun 1, 7:59 PM CDT | Severe Thunderstorm Warning | GID | Mitchell, Osborne, Rooks | 46 min |
| Jun 1, 8:01 PM CDT | Severe Thunderstorm Warning | GID | Jewell, Smith | 44 min |
| Jun 1, 8:18 PM CDT | Areal Flood Warning | GID | Mitchell, Osborne | 4 hr |
| Jun 1, 8:36 PM CDT | Severe Thunderstorm Warning | GID | Phillips | 39 min |
| Jun 1, 8:43 PM CDT | Severe Thunderstorm Warning | GID | Osborne | 32 min |
| Jun 1, 9:05 PM CDT | Special Weather Statement | GID | Rooks | 25 min |
| Jun 1, 9:10 PM CDT | Special Weather Statement | GID | Osborne | 35 min |
| Jun 1, 9:10 PM CDT | Severe Thunderstorm Warning | GID | Phillips | 50 min |
| Jun 1, 9:13 PM CDT | Severe Thunderstorm Warning | GID | Rooks | 47 min |
| Jun 1, 9:14 PM CDT | Special Weather Statement | GID | Smith | 31 min |
| Jun 1, 9:21 PM CDT | Severe Thunderstorm Warning | GID | Jewell, Smith | 39 min |
| Jun 1, 9:25 PM CDT | Tornado Warning | GID | Phillips | 35 min |
| Jun 1, 9:43 PM CDT | Severe Thunderstorm Warning | GID | Osborne, Phillips, Rooks, Smith | 32 min |
| Jun 1, 9:54 PM CDT | Severe Thunderstorm Warning | GID | Phillips, Smith | 51 min |
| Jun 1, 9:57 PM CDT | Tornado Warning | GID | Phillips, Smith | 33 min |
| Jun 1, 10:02 PM CDT | Severe Thunderstorm Warning | GID | Jewell, Mitchell, Osborne, Smith | 24 min |
| Jun 1, 10:10 PM CDT | Severe Thunderstorm Warning | GID | Phillips, Rooks, Smith | 50 min |
| Jun 1, 10:31 PM CDT | Areal Flood Warning | GID | Osborne, Rooks | 10 hr |
| Jun 1, 10:38 PM CDT | Special Weather Statement | GID | Osborne, Rooks | 37 min |
| Jun 1, 10:42 PM CDT | Severe Thunderstorm Warning | GID | Osborne | 22 min |
| Jun 1, 10:43 PM CDT | Severe Thunderstorm Warning | GID | Jewell, Smith | 47 min |
| Jun 1, 10:46 PM CDT | Tornado Warning | GID | Phillips, Smith | 29 min |
| Jun 1, 11:19 PM CDT | Severe Thunderstorm Warning | GID | Osborne, Phillips, Rooks, Smith | 41 min |
| Jun 1, 11:21 PM CDT | Tornado Warning | GID | Osborne, Phillips, Rooks, Smith | 24 min |
| Jun 1, 11:33 PM CDT | Special Weather Statement | GID | Smith | 27 min |
| Jun 1, 11:46 PM CDT | Severe Thunderstorm Warning | GID | Smith | 29 min |
| Jun 2, 12:01 AM CDT | Special Weather Statement | GID | Smith | 44 min |
| Jun 2, 12:10 AM CDT | Areal Flood Warning | GID | Mitchell | 82 min |
| Jun 2, 12:45 AM CDT | Tornado Warning | GID | Jewell, Mitchell | 30 min |
| Jun 2, 1:19 AM CDT | Special Weather Statement | GID | Jewell | 41 min |
| Jun 2, 1:29 AM CDT | Areal Flood Warning | GID | Jewell, Mitchell, Smith | 9 hr |
| Jun 2, 1:32 AM CDT | Severe Thunderstorm Warning | GID | Jewell, Mitchell | 28 min |
| Jun 2, 1:48 AM CDT | River Flood Warning | GID | Osborne | 45 hr |
| Jun 2, 2:12 AM CDT | River Flood Warning | GID | Osborne, Smith | 46 hr |
| Jun 2, 3:49 AM CDT | Wind Advisory | GID | Mitchell, Osborne, Phillips, Rooks, Smith | 15 hr |
| Jun 2, 6:51 AM CDT | River Flood Warning | GID | Mitchell | 56 hr |
| Jun 2, 8:04 AM CDT | Areal Flood Warning | GID | Osborne, Rooks | 33 hr |
| Jun 2, 10:29 AM CDT | Areal Flood Warning | GID | Jewell, Mitchell, Smith | 7 hr |
| Jun 2, 4:46 PM CDT | Areal Flood Warning | GID | Jewell, Mitchell, Smith | 47 hr |
Nearby
Tornado Warnings in Kansas, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.